As soon as I got off of the pill I had 3 periods that month, and they lasted anywhere from 1-8 days. Ive always had irregular periods lasting 1-3 days extremely heavy flow sometimes in the beginning middle or end never a pattern. I started my period when I was 8 years old Im currently 19. Anyways I got back on the pill after that month was up(same pill) and on the 3rd packet 1 week and a day in I started my period! I have always slightly feared that I wont have children due to whats happening or if I go through menopause really early or just because Ive never had regular periods. Should I worry? And what should I do? p.s I also no longer have health insurance so if there is a cheaper way of fixing this id be greatful.
The pills are probably causing this. First when you stopped it your body did what it is program to do when hormone levels drop, bleed. Now back on the pill it is most likely causing it as a side effect. If you take a pill late or miss one, it can trigger bleeding too. Keep taking your pills, it should stop. At least once you get to the sugar pills and have a period It should.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 2 answers
Posted 23 Oct 2012 • 2 answers
Posted 1 Sep 2013 • 1 answer
Look I'm on the Tri-Sprintec pill just like the rest of you out there and the very first time I was?
Posted 17 Aug 2014 • 1 answer
Posted 30 May 2018 • 0 answers